Illinois Journal of Mathematics

Gaps in the exponent set of primitive matrices

A. L. Dulmage and N. S. Mendelsohn

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 8, Issue 4 (1964), 642-656.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256059464

Digital Object Identifier
doi:10.1215/ijm/1256059464

Mathematical Reviews number (MathSciNet)
MR0181645

Zentralblatt MATH identifier
0125.00706

Subjects
Primary: 15.60

Citation

Dulmage, A. L.; Mendelsohn, N. S. Gaps in the exponent set of primitive matrices. Illinois J. Math. 8 (1964), no. 4, 642--656. doi:10.1215/ijm/1256059464. https://projecteuclid.org/euclid.ijm/1256059464


Export citation